# SDR CALA2025122312323

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N37554
- Make and model: Boeing 737-9
- Aircraft serial: 67578
- Aircraft time: 10,237 hours, 3,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146A61183
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER SIDE OF MIDDLE BEAM HAS A CRACK OF APPROX 1".  PERFORMED PER ECRA 5232-00184.
